# SDR AALA202005189001

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 8,924 hours, 3,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EPSU SYSTEM TEST, FAULT ON BATTERY 12WL.  REMOVED AND REPLACED EPSU BATTERY 12WL PER AMM 33-51-38, OPERATIONAL CHECK GOOD, NO FAULTS FOUND AT THIS TIME, AIRCRAFT OKAY FOR SERVICE.
